Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 20, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 1 (1989)
Bull. Amer. Math. Soc. 20 (1989)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 1 (1989)
Bull. Amer. Math. Soc. 20 (1989)
More Information
Full-text PDF Free Access     Request Permissions
Nonlinear Fourier analysis
Stephen Semmes.
Bull. Amer. Math. Soc. 20 (1989), 1-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 959211
The nondegeneration of the Hodge-de Rham spectral sequence
Harsh V. Pittie.
Bull. Amer. Math. Soc. 20 (1989), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972068
On real algebraic models of smooth manifolds
J. Bochnak and W. Kucharz.
Bull. Amer. Math. Soc. 20 (1989), 23-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972069
Trees and discrete subgroups of Lie groups over local fields
Alexander Lubotzky.
Bull. Amer. Math. Soc. 20 (1989), 27-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 945301
Prescribed holonomy for projective structures on compact surfaces
Daniel M. Gallo.
Bull. Amer. Math. Soc. 20 (1989), 31-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948763
On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability
Chjan C. Lim.
Bull. Amer. Math. Soc. 20 (1989), 35-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955317
Compact manifolds with a little negative curvature
K. D. Elworthy and S. Rosenberg.
Bull. Amer. Math. Soc. 20 (1989), 41-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955942
Moduli of parabolic $G$-bundles
Usha N. Bhosle.
Bull. Amer. Math. Soc. 20 (1989), 45-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955315
Homology using Chow varieties
Eric M. Friedlander.
Bull. Amer. Math. Soc. 20 (1989), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 945300
Besicovitch meets Wiener—Fourier expansions and fractal measures
Robert S. Strichartz.
Bull. Amer. Math. Soc. 20 (1989), 55-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948764
Nonrecursive functions in real algebraic geometry
Alexander Nabutovsky.
Bull. Amer. Math. Soc. 20 (1989), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955318
Operator theory and algebraic geometry
R. G. Douglas, Vern Paulsen and Keren Yan.
Bull. Amer. Math. Soc. 20 (1989), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955316
Dynamical $L$-functions and homology of closed orbits
Atsushi Katsuda and Toshikazu Sunada.
Bull. Amer. Math. Soc. 20 (1989), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 959209
At least two fifths of the zeros of the Riemann zeta function are on the critical line
J. B. Conrey.
Bull. Amer. Math. Soc. 20 (1989), 79-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 959210
Knots are determined by their complements
C. McA. Gordon and J. Luecke.
Bull. Amer. Math. Soc. 20 (1989), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972070

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Symplectic geometry and analytical mechanics, by Paulette Libermann and Charles-Michel Marle.
Reviewer: William M. Boothby
Bull. Amer. Math. Soc. 20 (1989), 89-94
Review information
Full-text PDF Free Access
Commutator theory for congruence modular varieties, by Ralph Freese and Ralph McKenzie.
Reviewer: Stanley Burris
Bull. Amer. Math. Soc. 20 (1989), 94-96
Review information
Full-text PDF Free Access
Generalized solutions of nonlinear partial differential equations, by Elemér E. Rosinger.
Reviewer: J. F. Colombeau
Bull. Amer. Math. Soc. 20 (1989), 96-101
Review information
Full-text PDF Free Access
Equivariant $K$-theory and freeness of group actions on $C^*$-algebras, by N. Christopher Phillips.
Reviewer: Joachim Cuntz
Bull. Amer. Math. Soc. 20 (1989), 101-103
Review information
Full-text PDF Free Access
Multiple forcing, by Thomas Jech.
Reviewer: James E. Baumgartner
Bull. Amer. Math. Soc. 20 (1989), 103-107
Review information
Full-text PDF Free Access
Dimensions of ring theory, by Constantin Nastasescu and Freddy van Oystaeyen.
Reviewer: K. R. Goodearl
Bull. Amer. Math. Soc. 20 (1989), 107-112
Review information
Full-text PDF Free Access
Global analysis on foliated spaces, by Calvin C. Moore and Claude Schochet.
Reviewer: James L. Heitsch
Bull. Amer. Math. Soc. 20 (1989), 112-117
Review information
Full-text PDF Free Access
Elliptic functions and rings of integers, by Ph. Cassou-Noguès and M. J. Taylor.
Reviewer: Ted Chinburg
Bull. Amer. Math. Soc. 20 (1989), 117-121
Review information
Full-text PDF Free Access
Mathematical problems in viscoelasticity, by Michael Renardy, William J. Hrusa and John A. Nohel.
Reviewer: Allen C. Pipkin
Bull. Amer. Math. Soc. 20 (1989), 122-123
Review information
Full-text PDF Free Access
The Malliavin calculus, by Dennis R. Bell.
Reviewer: Philip Protter
Bull. Amer. Math. Soc. 20 (1989), 123-127
Review information
Full-text PDF Free Access
A course in constructive algebra, by Ray Mines, Fred Richman and Wim Ruitenburg.
Reviewer: Douglas S. Bridges
Bull. Amer. Math. Soc. 20 (1989), 127-132
Review information
Full-text PDF Free Access
Holomorphic functions and integral representations in several complex variables, by R. Michael Range.
Reviewer: Klas Diederich
Bull. Amer. Math. Soc. 20 (1989), 132-139
Review information
Full-text PDF Free Access
Lectures on Bochner-Riesz means, by Katherine Michelle Davis and Yang-Chun Chang.
Reviewer: G. B. Folland
Bull. Amer. Math. Soc. 20 (1989), 139-142
Review information
Full-text PDF Free Access
Einstein manifolds, by Arthur L. Besse.
Reviewer: Gary R. Jensen
Bull. Amer. Math. Soc. 20 (1989), 142-145
Review information
Full-text PDF Free Access
Maximum and minimum principles: A unified approach, with applications, by M. J. Sewell.
Reviewer: Peter Smith
Bull. Amer. Math. Soc. 20 (1989), 146-148
Review information
Full-text PDF Free Access
Torsion theories, by Jonathan S. Golan.
Reviewer: Timothy J. Hodges
Bull. Amer. Math. Soc. 20 (1989), 148-151
Review information
Full-text PDF Free Access